# SDR C2XA02CL113

- Difficulty date: May 12, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3093 CREW REPORTED GALLEY SERVICE DOOR CANNOT BE OPENED FROM THE OUTSIDE.  MAINTENANCE ADJUSTED SERVICE DOOR LOCK BOX CABLES.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.
